MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID PRIMARY REAMER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERSAL GLENOID PRIMARY REAMER; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERSAL GLENOID PRIMARY REAMER
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per (b)(4).
 
Event or Problem Description
It was reported that the tip of the ar-9126rp is defective and surgeons are experiencing issues passing the coated portion of the flexible 2.8 nitinol pins through the reamer.

Brand Name
UNIVERSAL GLENOID PRIMARY REAMER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19401091
Report Number1220246-2024-04001
Device Sequence Number12883382
Product Code LXH
UDI-Device Identifier00888867057623
UDI-Public00888867057623
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERSAL GLENOID PRIMARY REAMER
Device Catalogue NumberAR-9126RP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date05/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown